# SDR PCSA2011101201

- Difficulty date: October 12, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 74,576 hours, 36,166 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Actuator
- Condition: Failed
- Location: Ram Air Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

STRONG ODOR FROM PACKS ON DESCENT TO MIA.  THIN SMOKY HAZE IN SUPERNUMERARY COMPARTMENT - SET OFF SMOKE DETECTORS.  SMOKY HAZE SPREAD THROUGHOUT AIRCRAFT.  MAINTENANCE FOUND THE RAM AIR EXIT DOOR CLOSED IN ALL MODES.  THE RAM AIR EXIT DOOR ACTUATOR WAS REPLACED AND TESTED NORMALLY PER THE AMM.
